# SDR AALA202109308288

- Difficulty date: September 22, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 60,247 hours, 27,417 cycles
- Engine: Iae V2524A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fmu
- Part number: 8061639
- Part serial: 16897927
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 27,378 hours, 12,489 cycles
- Component: Engine, Iae, V2524A5
- Component part number: V2524A5
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL WITH POWER SET EPR (L)1.25 (R)1.40 LEFT EPR WAS WELL SHY OF TLA CALL OUT. NO LATERAL CHANGE ON TAKEOFF ROLL. **ORIGINAL REPORT ALA202109273167**REPLACED THE LOW PRESSURE / HIGH PRESSURE FUEL PUMP PER AMM 73-12-41, REPLACED THE FMU PER TASK CARD 26L40073006 (AALA202109308288), REPLACED EEC P2 AND P5 PRESSURE TUBES PER AMM 73-22-34-400 (AALA202109303271) AND REPLACED THE FUEL DISTRIBUTION VALVE PER AMM 73-13-43 (AALA202109304152) A SATISFACTORY LEAK / OPERATIONAL CHECK OF #1 ENGINE WAS ACCOMPLISHED.
